Research ArticleOpen accessAn Adaptive Modulation Scaling Scheme for Quality of Services Ensurance in Wireless Sensor NetwoksYong Yuan, Zongkai Yang, Jianhua HeAmerican Journal of Applied Sciences, Vol. 2, Issue 3 · 31 Mar 2005 · 6,780 accessesView PDFCite
Author
1 article in our journalsYong Yuan
Department of Electronics and Information, Huazhong University of Science and Technology Wuhan, ChinaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.